I am currently taking Sinamet and Azilect. This was working fine for several months, but lately I have been noticing a drop in my energy level. I've heard that Q-10 helps restore energy and was thinking about trying it. Is it safe to take with Sinamet and Azilect?View Thread
Thank you very much, Susie. I don't exceed 1mg/day Azilect and am on high BP medication. I have been noticing a mild worsening of my dyskinesia, especially an hour or so after I take my Sinamet. It manifests itself mainly in a very irritating head shaking which subsides after approximately three hours. I just very recently learned about the tyramine. Unfortunately, I had been eating aged cheese, but am now trying to cut it out of my diet. The other movements are also annoying, but what really bothers me is the rigidity. Wish there was something I could take which would relax me without making me totally lethargic. I've also recently heard about something called forced excercise and am going to check if there is anything like it in my area. Once again, thank you.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.